# SDR CALA0300385

- Difficulty date: July 10, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 20,253 hours, 6,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEAF SPRING FOR L-2 DOOR GIRT BAR WAS FOUND BROKEN DURING PERFORMANCE OF FCD 2560-02033, B757-200/-300 GIRT BAR - INSPECT FOR PRESENCE AND CONDITION WHILE AT LAX.  THE BROKEN SPRING PERMITS THE POSSIBILITY THAT THE SLIDE MIGHT NOT PERFORM ITS INTENDED FUNCTION WHEN OPERATED.  THE LEAF SPRING WAS REPLACED.
